Title: | Spectral characterization of some generalized odd graphs |
Authors: | Huang, T Liu, CR 應用數學系 Department of Applied Mathematics |
Issue Date: | 1999 |
Abstract: | Suppose G is a connected, k-regular graph such that Spec(G) = Spec(Gamma) where Gamma is a distance-regular graph of diameter d with parameters a(1) = a(2) = ... = a(d-1) = 0 and a(d) > 0; i.e., a generalized odd graph, we show that G must be distance-regular with the same intersection array as that of Gamma in terms of the notion of Hoffman Polynomials. Furthermore, G is isomorphic to Gamma if Gamma is one of the odd polygon C2d+1 the Odd graph Od+1, the folded (2d + 1)-cube, the coset graph of binary Golay code (d = 3), the Hoffman-Singleton graph (d = 2), the Gewirtz graph (d = 2), the Higman-Sims graph (d = 2), or the second subconstituent of the Higman-Sims graph (d = 2). |
URI: | http://hdl.handle.net/11536/31629 |
ISSN: | 0911-0119 |
Journal: | GRAPHS AND COMBINATORICS |
Volume: | 15 |
Issue: | 2 |
Begin Page: | 195 |
End Page: | 209 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.